# SDR AALA20160620009

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 12,373 hours, 4,820 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CREW REPORTED AN ELECTRICAL BURNING ODOR IN CABIN.  STRONGER IN FWD PORTION OF CABIN.  MOMENTARILY SMELLED IN COCKPIT.  MAINTENANCE ACCOMPLISHED MCM 05-96-70 WITH NO UNUSUAL ODORS NOTED.  NO CIRCUIT BREAKERS FOUND TRIPPED.  NO CABIN LIGHTING FOUND INOPERATIVE.  NO FUMES NOTED FROM AIR CONDITIONING PACKS WITH APU OR EITHER ENGINE PROVIDING BLEED SOURCE.
